# SDR CA060315005

- Difficulty date: March 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 41,996 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV2133
- Part serial: 100299
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL FROM MONITOR.  MONITOR SWITCHED 'OFF'.  SMELL DISSIPATED.  MONITOR ELECTRICALLY DISCONNECTED.
